Linear Backward Stochastic Differential Equations of Descriptor Type: Regular Systems

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

In this article, a class of linear backward stochastic differential equations of descriptor type with time-invariant coefficients are introduced. Necessary and sufficient conditions for their solvability are obtained. It turns out that such equations may not always have a solution, and even when they do, some components of the solution could have a jump at terminal time. Exact controllability of linear descriptor stochastic control systems is also considered.

Original languageEnglish
Pages (from-to)142-166
Number of pages25
JournalStochastic Analysis and Applications
Volume31
Issue number1
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • BSDEs
  • Descriptor systems
  • Exact controllability
  • Solvability

Cite this